# SDR TRAX200600902

- Difficulty date: October 21, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 4,357 hours, 3,608 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT AT FL 300,  FLT CREW NOTICED A STRONG CHEMICAL ODOR ON FLT DECK (QRH VOL 1 AND 2 HAD CLEANING SOLVENT ODOR).
